MAUDE Adverse Event Report: COOPERSURGICAL, INC. ADVINCULA DELINEATOR UTERINE MANIPULATOR; CULDOSCOPE (AND ACCESSORIES)

COOPERSURGICAL, INC. ADVINCULA DELINEATOR UTERINE MANIPULATOR; CULDOSCOPE (AND ACCESSORIES)
Model Number AD750SC-KE40
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
Balloon from advincula delineator was removed from the manipulator and left in the patient.Recommend that the balloon (pneumo occluder) not be a detachable item.

Brand Name
ADVINCULA DELINEATOR UTERINE MANIPULATOR
Common Device Name
CULDOSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
MDR Report Key17331938
Report Number17331938
Device Sequence Number7331582
Product Code HEW
UDI-Device Identifier00888937021370
UDI-Public(01)00888937021370(10)305275(17)240510
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/02/2023
Report Date (Section F) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAD750SC-KE40
Device Catalogue NumberAD750SC-KE40
Device Lot Number305275
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/17/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/17/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA05/02/2023